# SDR AALA20101016LGA02

- Difficulty date: October 15, 2010
- Submitted: October 18, 2010
- Operation: Air carrier
- Aircraft: N14551
- Make and model: Doug DC-9-82
- Aircraft serial: 53033
- Aircraft time: 57,202 hours, 29,328 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 60030451
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS FOR TAIL COMPARTMENT AND CATWALK AREA INOPERATIVE.  REPLACED EMERGENCY LIGHTING BATTERY PACK.  OPS CHECKS NORMAL.
